# SDR AALA20150214009

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 46,280 hours, 18,772 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  CREWS REPORTS RT AT LIFTOFF GOT A TAKEOFF CONFIG WARNING HORN & LIGHT WHICH LASTED 3 SECONDS THEN WENT OUT.  THEN WHEN RAISING FLAPS FROM 1 TO UP, FLAPS REMAINED AT 1.  PERFORMED FSEU BITE CHECK WHICH SHOWED MSG 27-53280.  INSPECTED WIRING & CB WITH NO FAULTS FOUND.  ACCOMPLISHED FIM 27-51-00 FOR MSG.  R & R FSEU & PERFORMED OPERATIONAL CHECKS IAW AMM 27-51-01.  SYS CHECKED GOOD.
